E. Akervik, J. Hoepffner, U. Ehrenstein, and D. S. Henningson, Optimal growth, model reduction and control in a separated boundary-layer flow using global eigenmodes, Journal of Fluid Mechanics, vol.579, pp.305-314, 2007.
DOI : 10.1017/S0022112007005496

URL : https://hal.archives-ouvertes.fr/hal-00211799

D. Barkley, M. G. Gomes, and R. D. Henderson, Three-dimensional instability in flow over a backward-facing step, Journal of Fluid Mechanics, vol.473, pp.167-190, 2002.
DOI : 10.1017/S002211200200232X

K. M. Butler and B. F. Farrell, Three???dimensional optimal perturbations in viscous shear flow, Physics of Fluids A: Fluid Dynamics, vol.4, issue.8, pp.1637-1650, 1992.
DOI : 10.1063/1.858386

J. M. Chomaz, GLOBAL INSTABILITIES IN SPATIALLY DEVELOPING FLOWS: Non-Normality and Nonlinearity, Annual Review of Fluid Mechanics, vol.37, issue.1, pp.357-392, 2005.
DOI : 10.1146/annurev.fluid.37.061903.175810

URL : https://hal.archives-ouvertes.fr/hal-01024960

J. M. Chomaz, P. Huerre, and L. G. Redekopp, The Effect of Nonlinearity and Forcing on Global Modes, New Trends in Nonlinear Dynamcs and Pattern-Forming Phenomena (ed. P. Coulet & P. Huerre), p.259, 1990.
DOI : 10.1007/978-1-4684-7479-4_36

C. Cossu and J. M. Chomaz, Global Measures of Local Convective Instabilities, Physical Review Letters, vol.78, issue.23, pp.4387-4390, 1997.
DOI : 10.1103/PhysRevLett.78.4387

Y. Ding and M. Kawahara, Three-dimensional linear stability analysis of incompressible viscous flows using the finite element method, International Journal for Numerical Methods in Fluids, vol.21, issue.2, pp.451-479, 1999.
DOI : 10.1002/(SICI)1097-0363(19990930)31:2<451::AID-FLD885>3.0.CO;2-O

U. Ehrenstein and F. Gallaire, On two-dimensional temporal modes in spatially evolving open flows: the flat-plate boundary layer, Journal of Fluid Mechanics, vol.536, pp.209-218, 2005.
DOI : 10.1017/S0022112005005112

F. Gallaire, M. Marquillie, and U. Ehrenstein, Three-dimensional transverse instabilities in detached boundary layers, Journal of Fluid Mechanics, vol.571, pp.221-233, 2007.
DOI : 10.1017/S0022112006002898

URL : https://hal.archives-ouvertes.fr/hal-00211738

F. Giannetti and P. Luchini, Receptivity of the circular cylinder's first instability, Proc. 5th Eur. Fluid Mech. Conf. Toulouse, 2003.

F. Giannetti and P. Luchini, Structural sensitivity of the first instability of the cylinder wake, Journal of Fluid Mechanics, vol.581, pp.167-197
DOI : 10.1017/S0022112007005654

M. D. Griffith, M. C. Thompson, T. Leweke, K. Hourigan, and W. P. Anderson, Wake behaviour and instability of flow through a partially blocked channel, Journal of Fluid Mechanics, vol.582, pp.319-340, 2007.
DOI : 10.1017/S0022112007005861

URL : https://hal.archives-ouvertes.fr/hal-00216020

P. Huerre and P. Monkewitz, Local and Global Instabilities in Spatially Developing Flows, Annual Review of Fluid Mechanics, vol.22, issue.1, pp.473-537
DOI : 10.1146/annurev.fl.22.010190.002353

M. T. Landahl, A note on an algebraic instability of inviscid parallel shear flows, Journal of Fluid Mechanics, vol.9, issue.02, pp.243-251
DOI : 10.1063/1.861156

O. Marquet, D. Sipp, J. Chomaz, and L. Jacquin, Amplifier and resonator dynamics of a low-Reynolds-number recirculation bubble in a global framework, Journal of Fluid Mechanics, vol.27, pp.429-443, 2008.
DOI : 10.1002/(SICI)1097-0363(19970615)24:113.0.CO;2-R

URL : https://hal.archives-ouvertes.fr/hal-01022799

S. A. Maslowe and R. E. Kelly, Finite-amplitude oscillations in a Kelvin-Helmholtz flow, International Journal of Non-Linear Mechanics, vol.5, issue.3, pp.427-435, 1970.
DOI : 10.1016/0020-7462(70)90005-3

P. J. Schmid, Nonmodal Stability Theory, Nonmodal stability theory, pp.129-162, 2007.
DOI : 10.1146/annurev.fluid.38.050304.092139

URL : https://hal.archives-ouvertes.fr/hal-01023333

S. C-h-m-id and P. J. , &H e n n i n g s o n ,D .S .2001 Stability and Transition in Shear Flows S c h m i d ,P .J .&H e n n i n g s o n ,D .S .2002 On the stability of a falling liquid curtain, J. Fluid Mech, vol.463, pp.163-171

V. Th-e-ofi-li-s, Globally unstable flows in open cavities, 1965.

V. Theofilis, S. Hein, and U. Dallmann, On the origins of unsteadiness and three-dimensionality in a laminar separation bubble, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.358, issue.1777, pp.3229-3246, 2000.
DOI : 10.1098/rsta.2000.0706

L. N. Trefethen, A. E. Trefethen, S. C. Reddy, and T. A. Driscoll, Hydrodynamic Stability Without Eigenvalues, Hydrodynamic stability without eigenvalues, pp.578-584, 1993.
DOI : 10.1126/science.261.5121.578